# SDR IPXA2024022192899

- Difficulty date: February 3, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504661
- Part serial: NSN
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   #2 ENGINE INBD PYLON INNER SKIN UNDER THE CIRCLE PANEL OPENING HAS CORROSION. DOT 8-021. ACCOMPLISHED WORKED PER UPS EO-89493-REQ 1 AND VT MAE EA 757-5450-27-A3519 REV. FAA 8100-9 APPROVAL ATTACHED.
